Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

FileTrekker

Members
  • Content Count

    103
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FileTrekker

  • Rank
    Advanced Member
  • Birthday February 2

Profile Information

  • Gender
    Male
  • Location
    United Kingdom
  • Interests
    Gaming, Railways and Tech.

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. The answer is yes incidentally. If your echo is normal then that's good. It will cope just fine. There's no guarantees in life but the risk is no greater than anyone else as far as I understand it.
  2. I think they were more asking if it excludes a fast heart rate leading to something dangerous occurring in the heart.
  3. I've found the Mag won't reduce the number of ectopics, just make them feel a bit softer. Combined with taurine, after a week or so the senstion is softer still and the numbers of them started to drop. I still get loads of them but it's certainly better than without.
  4. I've found supplementing with magnesium citrate and taurine to be super helpful with PVCs. They don't get rid of them but it's roughly halved the number and - most importantly - reduced the sensation so now they feel very soft and much more manageable.I've found supplementing with magnesium citrate and taurine to be super helpful with PVCs. They don't get rid of them but it's roughly halved the number and - most importantly - reduced the sensation so now they feel very soft and much more manageable.
  5. It causes some pretty nasty side effects, causes severe anxiety, depression, can lower blood sugar levels, and causes low blood pressure. It can cause the refactory period of the heart to become longer which would be less than ideal if you have PVC's etc. as many here do. It can also cause or worsen bradycardia, increases GI problems, worsens drowsiness and dizziness, and I think key for people here, can cause problems with the nervous system. It'a also a vasodilator, another POTS no-no. Western medicine no longer uses Rauvolfia except in extreme edge cases where safer blood pressure medications cannot be used.
  6. I’m not sure how well raising works. I feel like it helps in some ways and hinders in others. I feel less tired but more pressure in my head during the day.
  7. Potentially but it waxes and wanes with my other POTS symptoms, and I've seen it seems common in POTS.
  8. I think if there's a marked drop in blood pressure when standing, Orthostatic Hypotension may be the more likely candidate, with POTS, many definitions the require the BP to stay somewhat stable or even rise in the case of HyperPOTS. The other reason I may say that is the slow increase in heart, rate, I may be wrong but I tend to go from 60 to 100 basically instantly.
  9. I am not sure but I do find myself coughing a lot, i often swallow down the wrong hole aswell. Additionally I can find my voice is weaker than I would normally like and I get dizzy and tired when I talk too much.
  10. Well I am pleased to say I got some sleep last night and while I still feel very drowsy and tired I had the energy to do my interview this morning and I believe I aced it and did well. Chuffed it's over. Rest of the day I am going to be a zombie haha.
  11. Yeah. I’m hoping that’s all it is but I felt like I was coping fine for quite a while, good couple of weeks. Then on Saturday it was like hitting a brick wall. I felt like I was coping with the situation ok but maybe not. I will see my GP.
  12. Thanks. I'd been doing so well lately, too, I had so fewer PVCs and even though I had some dizziness I was working and doing a lot. Now I feel floored. I am trying to take it easy. Sadly I can't get the time off work right now, I am being made redundant and forced to apply for my own job and my interview is tomorrow. Perfect timing eh.
  13. I often see people on here talking about having 'POTS attacks', 'POTS Flairs', 'POTS storm' and other similar terms, which almost suggest they're fine sometimes but then just have POTS randomly for periods of time. There's no clear definition anywhere on the internet talking about this - it seems to be just a term that I see but there's no definition anywhere for someone who is new to all this and most POTS sites don't even mention this is a thing. Is there any information on this. Since Saturday I have felt far more dizzy, adrenaline surges, tired, unwell, feeling like I am about to pass out all the time even when sitting - I am scared it won't stop. Is this a POTS attack? Or is it something new? Will this go away?
  14. Rauvolfia is pretty dangerous stuff. I wouldn't try it.
  15. This is more I could not get to sleep at all. Today I’m feeling nauseated and faint at times and I have the chills too.
×
×
  • Create New...